Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the elliptic equation $ D\sb i[a\sb {ij}(x)D\sb jU]-k(x)U+K(x)U\sp p=0$

Author: Fang-Hua Lin
Journal: Proc. Amer. Math. Soc. 95 (1985), 219-226
MSC: Primary 35J60; Secondary 35B05
MathSciNet review: 801327
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The problem of the existence and nonexistence of entire, positive solutions to the uniformly elliptic, semilinear equation $ {D_i}[{a_{ij}}(x){D_j}U] - k(x)U + K(x){U^p} = 0$ in $ {{\mathbf{R}}^n}$, where $ p > 1$, is studied. A limiting case when $ K(x)$ is negative and has quadratic decay at infinity is also treated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J60, 35B05

Retrieve articles in all journals with MSC: 35J60, 35B05

Additional Information

PII: S 0002-9939(1985)0801327-3
Article copyright: © Copyright 1985 American Mathematical Society